Residential Collegefalse
Status已發表Published
A New Method for the Probabilistic Solutions of Large-Scale Nonlinear Stochastic Dynamic Systems
Er, G. K.; Iu, V. P.
2011-03-01
Source PublicationNonlinear Stochastic Dynamics and Control, IUTAM Book Series 29
PublisherSpringer
Pages25-34
Abstract

This paper proposes a novel method for determining the probabilistic stationary solution of multi-dimensional nonlinear stochastic dynamic systems. In general, the PDF solution is governed by Fokker-Planck equations in multi-dimensions. By dividing the space of the state variables into two subspaces and integrating the Fokker-Planck equation over one of the subspaces, a reduced set of Fokker-Planck equations can be obtained in the state variables of the other subspace. This is achieved by manipulating the integrals and approximating the conditional PDFs resulted from integration. Hence, the reduced set of Fokker- Planck equation will have a smaller number of state variables at choices and can be solved by the exponential polynomial closure method. Examples of the nonlinear stochastic dynamic systems with polynomial nonlinearity are given to show the effectiveness of this novel subspace method. The paper attempts to provide a tool for analyzing the probabilistic solutions of some highly multi-dimensional nonlinear stochastic dynamics systems in various areas of science and engineering.

KeywordFokker-planck Equation Nonlinear Stochastic Dynamic System Subspace Probability
DOI10.1007/978-94-007-0732-0_3
URLView the original
Language英語English
ISBN18753507
WOS IDWOS:000291406200003
The Source to ArticlePB_Publication
Scopus ID2-s2.0-84861052502
Fulltext Access
Citation statistics
Document TypeBook chapter
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
Faculty of Science and Technology
Corresponding AuthorEr, G. K.
Recommended Citation
GB/T 7714
Er, G. K.,Iu, V. P.. A New Method for the Probabilistic Solutions of Large-Scale Nonlinear Stochastic Dynamic Systems[M]. Nonlinear Stochastic Dynamics and Control, IUTAM Book Series 29:Springer, 2011, 25-34.
APA Er, G. K.., & Iu, V. P. (2011). A New Method for the Probabilistic Solutions of Large-Scale Nonlinear Stochastic Dynamic Systems. Nonlinear Stochastic Dynamics and Control, IUTAM Book Series 29, 25-34.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er, G. K.]'s Articles
[Iu, V. P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er, G. K.]'s Articles
[Iu, V. P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er, G. K.]'s Articles
[Iu, V. P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.